# SDR A6WA200740335

- Difficulty date: June 25, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 8,681 hours, 7,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621 FLOOR SUPPORT ANGLE CRACKED APPROX .2 INCH LONG.  MAINTENANCE CUT OUT DAMAGED AREA AND INSTALLED REPAIR ANGLE IAW REO 601R-53-61-117.  (K)
